# SDR GTIA2022080436566

- Difficulty date: August 3, 2022
- Submitted: August 5, 2022
- Operation: Air carrier
- Aircraft: N535NK
- Make and model: Airbus A319-132
- Aircraft serial: 4403
- Aircraft time: 37,875 hours, 16,205 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Part number: D5311853420000
- Condition: Damaged
- Location: Frame 4
- Part time: 37,875 hours, 16,205 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"DURING HEAVY CHECK FOUND GAUGE AT FRAME 4 RAF 2935789-02 OPENED 
SDR ITEM -VERIFIED NR #5001172370-0010 AND TC #1003780993-0010, REPAIR WAS PERFORMED AS PER SPIRIT EO 5311-2239 REV.00"
